# SDR ZZDA2010519

- Difficulty date: October 22, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LENS COVER FOR ESCAPE PATH LIGHTING AT 11D REMOVED FROM LIGHT.  REPLACED CLEAR LENS COVER ON EPL AT 11D.  OK FOR SERVICE REF 33-50.
